# SDR SWAA2016091607852

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 40,616 hours, 23,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE HANDLE BROKEN.    R & R THE MEGAPHONE IAW MM.
